# SDR DL75E080327

- Difficulty date: March 9, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 34,443 hours, 12,623 cycles
- Engine: Pwa PW2037
- Engine time: 23,727 hours, 9,277 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 728772
- Condition: Unknown
- Location: Nr 2
- Part time: 23,727 hours, 9,277 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE GOT RT ENG PRI CONT AND A RT ENG SEC CONT MESSAGE.  THE EPCS MESSAGES WERE: P SVA OR FCU/EEC AND S SVA OR FCU/EEC.  DUE TO HISTORY AND UNABLE LOCATE DEFINITIVE PROBLEM.  REPLACING NR 2 ENGINE.
